# SDR SWAA2019121639716

- Difficulty date: December 11, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,450 hours, 44,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BAFFLE CRACKED BETWEEN BS. 500A TO BS. 500B, LBL 25. / R&R BAFFLE IAW SRM AND DWG.
